CSpace

Browse/Search Results:  1-10 of 12 Help

Selected(0)Clear Items/Page:    Sort:
Unirational differential curves and differential rational parametrizations 期刊论文
JOURNAL OF SYMBOLIC COMPUTATION, 2021, 卷号: 104, 页码: 539-562
Authors:  Fu, Lei;  Li, Wei
Favorite  |  View/Download:74/0  |  Submit date:2021/04/26
Unirational differential curve  Proper differential rational parametrization  Differential resultants  Implicitization  
A Survey of the Representations of Rational Ruled Surfaces* 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2021, 页码: 21
Authors:  Yuan Chun-Ming;  Perez-Diaz, Sonia;  Shen Li-Yong
Favorite  |  View/Download:81/0  |  Submit date:2021/04/26
Birational transformation  characterization  implicitization  parametrization  rational ruled surface  reparametrization  
Combining complementary methods for implicitizing rational tensor product surfaces 期刊论文
COMPUTER-AIDED DESIGN, 2018, 卷号: 104, 页码: 100-112
Authors:  Shen, Li-Yong;  Goldman, Ron
Favorite  |  View/Download:85/0  |  Submit date:2018/10/07
Base point  Implicitization  A-resultant  Moving plane  Resultant  Extraneous factor  
Survey on the theory and applications of mu-bases for rational curves and surfaces 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2018, 卷号: 329, 页码: 2-23
Authors:  Jia, Xiaohong;  Shi, Xiaoran;  Chen, Falai
Favorite  |  View/Download:80/0  |  Submit date:2018/07/30
Rational curve/surface  mu-basis  Syzygy  Parametrization  Implicitization  Singularity computation  
Implicitization using univariate resultants 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2010, 卷号: 23, 期号: 4, 页码: 804-814
Authors:  Shen, Liyong;  Yuan, Chunming
Favorite  |  View/Download:56/0  |  Submit date:2018/07/30
Implicitization  rational space curves  rational surfaces  resultants  
implicitizationusingunivariateresultants 期刊论文
journalofsystemsscienceandcomplexity, 2010, 卷号: 23, 期号: 4, 页码: 804
Authors:  Shen Liyong;  Yuan Chunming
Favorite  |  View/Download:60/0  |  Submit date:2020/01/10
Implicitization of rational curves and polynomial surfaces 期刊论文
BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, 2007, 卷号: 44, 期号: 1, 页码: 13-29
Authors:  Yu, Jian-ping;  Sun, Yong-li
Favorite  |  View/Download:78/0  |  Submit date:2018/07/30
implicitization  rational curve  polynomial surface  implicit curve(surface)  Grobner bases  characteristic set  
Quadratic approximation to plane parametric curves and its application in approximate implicitization 期刊论文
VISUAL COMPUTER, 2006, 卷号: 22, 期号: 9-11, 页码: 906-917
Authors:  Li, Ming;  Gao, Xiao-Shan;  Chou, Shang-Ching
Favorite  |  View/Download:38/0  |  Submit date:2018/07/30
rational approximation  conics  parametric curves  approximate implicitization  
Implicitization of rational curves 期刊论文
ARTIFICIAL INTELLIGENCE AND SYMBOLIC COMPUTATION, PROCEEDINGS, 2006, 卷号: 4120, 页码: 160-169
Authors:  Sun, Yongli;  Yu, Jianping
Favorite  |  View/Download:63/0  |  Submit date:2018/07/30
Approximate mu-bases of rational curves and surfaces 期刊论文
GEOMETRIC MODELING AND PROCESSING - GMP 2006, PROCEEDINGS, 2006, 卷号: 4077, 页码: 175-188
Authors:  Shen, Liyong;  Chen, Falai;  Juettler, Bert;  Deng, Jiansong
Favorite  |  View/Download:59/0  |  Submit date:2018/07/30
approximate mu-bases  approximate implicitization